# SDR DALA2020081102760

- Difficulty date: July 31, 2020
- Submitted: August 11, 2020
- Operation: Air carrier
- Aircraft: N365NW
- Make and model: Airbus A320-212
- Aircraft serial: 964
- Aircraft time: 63,799 hours, 29,410 cycles
- System (JASC): 5270 · Door Warning System
- Part: Control Panel
- Condition: Malfunctioned
- Location: Door Warning
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR PRESSURE LIGHT CAME ON DURING FLIGHT.    TROUBLESHOT IAW TSM 52-73,  REPLACED THE R2 DOOR WARNING LIGHT PANEL IAW AMM 52-73, OPS CHECKED GOOD.
